Answered by: Dr Sri Viknarajan
I am a women in my 20. I have take emergency contraception pills to prevent pregnancy. But after taking the pill I always need to pee and sometimes there is a blood in my pee and my pee colour look like blood. Like I on my period.
Hello, and thank you for contacting us
We truly understand your concern with regard to your current condition. However, our views would only reflect based on the description that you have brought forth into the forum.
For your information, it is estimated that emergency contraceptive pill will prevent the expected 85% of pregnancies. 95% of pregnancies are expected to be prevented if taken within the first 24 hours, down to 58% if taken between 48 hours and 72 hours after an unprotected intercourse.
Emergency contraceptive pill is considered a birth control pill or contraceptive pill when it is taken within 72 hours of having sex. It works by interfering with the hormones in your body - hence prevents for insemination or fertilization to occur. It is not always harmful but still has notable side effects. Albeit consuming the pill too often, will interfere with your wife’s menstrual cycle and other corresponding side effects.
For women who have frequent sexual intercourse, it is advisable to take contraceptives such as IUCD or hormone contraceptive injections other than birth control pills to prevent pregnancy for a long time. Since you are currently experiencing a slight variation in urination compared to prior taking the pill, it might as well be a sign of side effects of the drug or other related body changes.
With that being said we encourage you to consult with the nearest clinic or hospital in your area to further investigate your current health and condition. In addition you can also talk directly to our doctors by using this link. (DoctorOnCall) Thank you.